RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Merkurjev, Alexander Sergeevich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 27
Presentations: 9

Number of views:
This page:1877
Abstract pages:6853
Full texts:2556
References:354
Professor
PhD
E-mail:
Website: https://www.math.ucla.edu/~merkurev/

http://www.mathnet.ru/eng/person21202
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:merkurjev.alexander-s
https://mathscinet.ams.org/mathscinet/MRAuthorID/191878

Publications in Math-Net.Ru
2016
1. A. S. Merkur'ev, “Cohomological invariants of central simple algebras”, Izv. RAN. Ser. Mat., 80:5 (2016),  61–76  mathnet  mathscinet  zmath  elib; Izv. Math., 80:5 (2016), 869–883  isi  scopus
2007
2. J.-L. Colliot-Thélène, N. A. Karpenko, A. S. Merkur'ev, “Rational surfaces and the canonical dimension of $\mathbf{PGL}_6$”, Algebra i Analiz, 19:5 (2007),  159–178  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 19:5 (2008), 793–804  isi
2002
3. A. S. Merkurjev, R. Parimala, J.-P. Tignol, “Invariants of quasitrivial tori and the Rost invariant”, Algebra i Analiz, 14:5 (2002),  110–151  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:5 (2003), 791–821
1997
4. A. S. Merkur'ev, “Comparison of the equivariant and the standard $K$-theory of algebraic varieties”, Algebra i Analiz, 9:4 (1997),  175–214  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:4 (1998), 815–850
1995
5. A. S. Merkur'ev, “The group $H^1(X,\mathcal K)$ for projective homogeneous varieties”, Algebra i Analiz, 7:3 (1995),  136–164  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:3 (1996), 421–444
6. A. S. Merkur'ev, “The norm principle for algebraic groups”, Algebra i Analiz, 7:2 (1995),  77–105  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:2 (1996), 243–264
7. A. S. Merkur'ev, “Zero cycles on some involution varieties”, Zap. Nauchn. Sem. POMI, 227 (1995),  93–105  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 89:2 (1998), 1141–1148
1991
8. A. S. Merkur'ev, “Simple algebras and quadratic forms”, Izv. Akad. Nauk SSSR Ser. Mat., 55:1 (1991),  218–224  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:1 (1992), 215–221  isi
1990
9. N. A. Karpenko, A. S. Merkur'ev, “Chow groups of projective quadrics”, Algebra i Analiz, 2:3 (1990),  218–235  mathnet  mathscinet  zmath; Leningrad Math. J., 2:3 (1991), 655–671
10. A. S. Merkur'ev, A. A. Suslin, “The group $K_3$ for a field”, Izv. Akad. Nauk SSSR Ser. Mat., 54:3 (1990),  522–545  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:3 (1991), 541–565
11. A. S. Merkur'ev, A. A. Suslin, “The norm residue homomorphism of degree three”, Izv. Akad. Nauk SSSR Ser. Mat., 54:2 (1990),  339–356  mathnet  mathscinet  zmath; Math. USSR-Izv., 36:2 (1991), 349–367
12. A. S. Merkur'ev, “Generators and relations of the Brauer group of a field”, Trudy Mat. Inst. Steklov., 183 (1990),  139–144  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 183 (1991), 163–169
1989
13. A. S. Merkurjev, “On Kaplansky's conjecture in quadratic form theory”, Zap. Nauchn. Sem. LOMI, 175 (1989),  75–89  mathnet  mathscinet  zmath; J. Soviet Math., 57:6 (1991), 3489–3497
1988
14. A. S. Merkur'ev, “The group $SK_2$ for quaternion algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 52:2 (1988),  310–335  mathnet  mathscinet  zmath; Math. USSR-Izv., 32:2 (1989), 313–337
1986
15. A. S. Merkur'ev, “On torsion in the Milnor $K$-groups of fields”, Mat. Sb. (N.S.), 131(173):1(9) (1986),  94–112  mathnet  mathscinet  zmath; Math. USSR-Sb., 59:1 (1988), 95–112
1985
16. A. S. Merkur'ev, “On the structure of the Brauer group of fields”, Izv. Akad. Nauk SSSR Ser. Mat., 49:4 (1985),  828–846  mathnet  mathscinet  zmath; Math. USSR-Izv., 27:1 (1986), 141–157
1984
17. A. S. Merkur'ev, “The group $K_2$ for a local field”, Trudy Mat. Inst. Steklov., 165 (1984),  115–118  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 165 (1985), 125–129
1983
18. A. S. Merkur'ev, “Torsion in the group $K_{2}$ for a local field”, Dokl. Akad. Nauk SSSR, 270:1 (1983),  45–47  mathnet  mathscinet  zmath
1982
19. A. S. Merkur'ev, A. A. Suslin, “$K$-cohomology of Severi–Brauer varieties and the norm residue homomorphism”, Dokl. Akad. Nauk SSSR, 264:3 (1982),  555–559  mathnet  mathscinet  zmath
20. A. S. Merkur'ev, A. A. Suslin, “Cohomology of Severi–Brauer varieties and the norm residue homomorphism”, Izv. Akad. Nauk SSSR Ser. Mat., 46:5 (1982),  1011–1046  mathnet  mathscinet  zmath; Math. USSR-Izv., 21:2 (1983), 307–340
1981
21. A. S. Merkur'ev, “On the norm residue symbol of degree $2$”, Dokl. Akad. Nauk SSSR, 261:3 (1981),  542–547  mathnet  mathscinet  zmath
1980
22. A. S. Merkur'ev, “On projective modules over rings of invariants”, Zap. Nauchn. Sem. LOMI, 103 (1980),  90–95  mathnet  mathscinet  zmath; J. Soviet Math., 24:4 (1984), 443–446
1979
23. A. S. Merkur'ev, “A seven-term sequence in the Galois theory of schemes”, Mat. Sb. (N.S.), 109(151):3(7) (1979),  395–409  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:3 (1980), 367–380  isi
24. A. S. Merkur'ev, “Exact sequences in the Galois theory of rings”, Zap. Nauchn. Sem. LOMI, 94 (1979),  104–111  mathnet  mathscinet  zmath; J. Soviet Math., 19:1 (1982), 1042–1047
1978
25. A. S. Merkur'ev, “The seven-term sequence in the Galois theory of rings”, Zap. Nauchn. Sem. LOMI, 75 (1978),  127–142  mathnet  mathscinet  zmath; J. Soviet Math., 37:2 (1987), 1003–1015
1977
26. A. S. Merkur'ev, “On the embedding problem with a non-Abelian kernel”, Izv. Akad. Nauk SSSR Ser. Mat., 41:5 (1977),  1043–1052  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:5 (1977), 991–1000

2018
27. A. A. Beilinson, A. S. Vishik, D. A. Kazhdan, M. M. Kapranov, A. S. Merkurjev, D. O. Orlov, I. A. Panin, A. A. Suslin, N. A. Tyurin, G. B. Shabat, “Vladimir Aleksandrovich Voevodsky (obituary)”, Uspekhi Mat. Nauk, 73:3(441) (2018),  157–168  mathnet  elib; Russian Math. Surveys, 73:3 (2018), 519–531  isi
2000
28. N. A. Vavilov, S. V. Vostokov, A. I. Generalov, N. L. Gordeev, B. B. Lur'e, A. S. Merkur'ev, V. V. Ishkhanov, I. A. Panin, A. I. Skopin, A. A. Suslin, “Anatolii Vladimirovich Yakovlev”, Zap. Nauchn. Sem. POMI, 272 (2000),  5–13  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 116:1 (2003), 2883–2886

Presentations in Math-Net.Ru
1. Когомологические инварианты алгебраических групп IV
A. S. Merkur'ev
Summer mathematical school "Algebra and Geometry", 2015
July 31, 2015 11:30   
2. Когомологические инварианты алгебраических групп III
A. S. Merkur'ev
Summer mathematical school "Algebra and Geometry", 2015
July 30, 2015 18:15   
3. Когомологические инварианты алгебраических групп II
A. S. Merkur'ev
Summer mathematical school "Algebra and Geometry", 2015
July 26, 2015 14:30   
4. Когомологические инварианты алгебраических групп I
A. S. Merkur'ev
Summer mathematical school "Algebra and Geometry", 2015
July 25, 2015 14:30   
5. Существенная размерность в алгебре IV
A. S. Merkur'ev
Summer mathematical school "Algebra and Geometry", 2012
July 30, 2012 18:15   
6. Существенная размерность в алгебре III
A. S. Merkur'ev
Summer mathematical school "Algebra and Geometry", 2012
July 29, 2012 16:30   
7. Существенная размерность в алгебре II
A. S. Merkur'ev
Summer mathematical school "Algebra and Geometry", 2012
July 27, 2012 14:30   
8. Существенная размерность в алгебре I
A. S. Merkur'ev
Summer mathematical school "Algebra and Geometry", 2012
July 25, 2012 11:30
9. Canonical dimension of simple algebras
A. S. Merkurjev
Algebraic Geometry, K-theory, and Motives (a conference dedicated to Andrei Suslin's 60th birthday)
June 26, 2010 10:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019